# SDR TRAX200701517

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR LAND AT FS 280 IS CORRODED.    10-24-07    REMOVED AFT COCKPIT FLOOR LAND AT FS 280 IAW CRJ 700 51-42-06 AND 1-42-21. DRILLED UP NEW AFT COCKPIT FLOOR LAND WORK DONE IAW CRJ 700 SRM 51-42-06. INSTALLED AFT COCKPIT FLOORBOARD ANGLE AND CAMLOCK  RECEPTACLES (2) PER CRJ 700 SRM 51-42-06.  COMPLIED WITH RII INSPECTION OF AFT COCKPIT FLOOR LAND INSTALLATION AT FS 280 PER ASA SP 607 AND CRJ 700 SRM 51-42-06.
